# SDR CA060419007

- Difficulty date: April 12, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 8,015 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: 504300377
- Condition: Failed
- Location: Pax Door
- Component: Door, Beech, 504300377
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 10000 FT, A LOUD BANG WAS HEARD FOLLOWED BY A CONSTANT HISSING SOUND.  THE FLIGHT RETURNED UNEVENTFULLY AND MAINT FOUND THE UPPER FWD DRAW BOLT ROLLER HAD FAILED CAUSING THAT PORTION OF THE DOOR TO SHIFT SLIGHTLY.  BOTH UPPER DRAW BOLT ROLLERS WERE REPLACED AND DOOR INSPECTED FOR FURTHER DAMAGE.  NONE WAS FOUND AND GROUND CHECKS WERE C/O SERVICEABLE.
